MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE

INTUITIVE SURGICAL, INC NONE
Model Number 430073-05
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has requested that the access port kit wound retractor instrument be returned for failure analysis testing.As of the date of this report, the product has not yet been received.
 
Event or Problem Description
It was reported that during a da vinci-assisted urological surgical procedure, an issue occurred while the customer was removing a specimen placed in an endo pouch.The process of separating and reattaching the sp access port with wound retractor and its lid led to the gray plastic component becoming detached, which rendered the wound retractor unusable.There was no report of fragment(s) falling inside the patient.The procedure was completed with no report of patient injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the site used a new port to continue the procedure and confirmed that there were no fragments falling from the device while it was used within a patient.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The access port kit -wound retractor was analyzed, and failure analysis investigations replicated and confirmed the customer-reported complaint.The access port was found with a broken grip, which had fractured inside the ring slot.No pieces were missing as a result of the break.The complaint was confirmed by failure analysis.The probable root cause is attributed to user.

Brand Name
NONE
Common Device Name
NONE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key22908179
Report Number2955842-2025-35965
Device Sequence Number15437120
Product Code NAY
UDI-Device Identifier10886874119546
UDI-Public(01)10886874119546(17)270228(10)U12250219
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K202571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430073-05
Device Catalogue Number430073
Device Lot NumberU12250219 2460
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/03/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexMale